Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 
 

 

A compactification of the moduli space of self-maps of $ \mathbb{CP}^1$ via stable maps


Author: Johannes Schmitt
Journal: Conform. Geom. Dyn. 21 (2017), 273-318
MSC (2010): Primary 37F10, 14D23, 14L30
DOI: https://doi.org/10.1090/ecgd/313
Published electronically: October 12, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a new compactification $ M(d,n)$ of the moduli space of self-maps of $ \mathbb{CP}^1$ of degree $ d$ with $ n$ markings. It is constructed via GIT from the stable maps moduli space $ \overline M_{0,n}(\mathbb{CP}^1 \times \mathbb{CP}^1, (1,d))$. We show that it is the coarse moduli space of a smooth Deligne-Mumford stack and we compute its rational Picard group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10, 14D23, 14L30

Retrieve articles in all journals with MSC (2010): 37F10, 14D23, 14L30


Additional Information

Johannes Schmitt
Affiliation: Departement Mathematik, ETH Zürich, Rämistrasse 101, 8092 Zürich, Switzerland
Email: johannes.schmitt@math.ethz.ch

DOI: https://doi.org/10.1090/ecgd/313
Received by editor(s): November 30, 2016
Received by editor(s) in revised form: July 25, 2017
Published electronically: October 12, 2017
Additional Notes: The author was supported by grant SNF-200020162928
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society